<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 22, No. 2) Next Issue >>
Bull. Korean Math. Soc. 1985 Vol. 22, No. 2, 79—126
On convergence of $(S_n-ES_n)/n^{1/r}$, $1
Bong Dae choi and Soo Hak Sung
Bull. Korean Math. Soc. 1985 Vol. 22, No. 2, 79—82
Some generalization of the Lang's existence of rational place theorem
In-Ho Cho and Jong In Lim
Bull. Korean Math. Soc. 1985 Vol. 22, No. 2, 83—85
Some results on the Fourier-Laplace image of special classes of $\omega$-tempered distribution
Sung Ki Kim
Bull. Korean Math. Soc. 1985 Vol. 22, No. 2, 87—88
On homomorphisms on $C^\ast$-algebras
Tae-Geun Cho
Bull. Korean Math. Soc. 1985 Vol. 22, No. 2, 89—93
On the domain of null-controllability of a linear periodic system
Byung Ho Yoon
Bull. Korean Math. Soc. 1985 Vol. 22, No. 2, 95—98
Remarks on surjectivity of $\phi$-accretive operators
Sehie Park and Jong An Park
Bull. Korean Math. Soc. 1985 Vol. 22, No. 2, 99—100
Certain classes of multivalent functions with negative coefficients
Shigeyoshi Owa and H. M. Srivastava
Bull. Korean Math. Soc. 1985 Vol. 22, No. 2, 101—116
Maximal ideals in polynomial rings
Young Hyun Cho
Bull. Korean Math. Soc. 1985 Vol. 22, No. 2, 117—119
A note on Witt rings of 2-fold full rings
In-Ho Cho and Jae-Gyeom Kim
Bull. Korean Math. Soc. 1985 Vol. 22, No. 2, 121—126

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd